# SDR SWAA2019031230548

- Difficulty date: March 4, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME FORWARD OUTBOARD Z ANGLE CRACKED AT BS 294.5.  INSTALLED ANGLE PER SRM.
